# SDR SWIA201436093

- Difficulty date: January 2, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 32,791 hours, 45,600 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INSIDE WING TOP SIDE ABOUT MIDWAY FROM FRONT ON RIB 20 CLIP CRACKED.  C-CHECK REPLACED SUPPORT CLIP IN RT WING INSIDE WING TOP SIDE ABOUT MIDWAY FROM FRONT ON RIB 20 & INSTALLED RIVETS IAW SRM.
